×

zbMATH — the first resource for mathematics

The independence of game theory of utility theory. (English) Zbl 0149.17004

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton Univ. Press, Princeton, N. J., 1943, 3rd ed., 1953. · Zbl 0205.23401
[2] John Nash, Non-cooperative games, Ann. of Math. (2) 54 (1951), 286 – 295. · Zbl 0045.08202
[3] R. J. Aumann, Utility theory without the completeness axiom, Econometrica 30 (1962), 445-462. · Zbl 0121.15202
[4] Bezalel Peleg, Equilibrium points for open acyclic relations, Canad. J. Math. 19 (1967), 366 – 369. · Zbl 0154.20303
[5] M. Hausner, Multidimensional utilities, Decision processes, Wiley, New York, 1954, pp. 167-180. · Zbl 0058.13804
[6] R. Duncan Luce and Howard Raiffa, Games and decisions: introduction and critical survey, John Wiley & Sons, Inc., New York, N. Y., 1957. A study of the Behavioral Models Project, Bureau of Applied Social Research, Columbia University;. · Zbl 0084.15704
[7] R. J. Aumann and B. Peleg, Von Neumann-Morgenstern solutions to co-operative games without side payments, Bull. Amer. Math. Soc. 66 (1960), 173 – 179. · Zbl 0096.14706
[8] L. S. Shapley and M. Shubik, The core of an economy with nonconvex preferences, The Rand Corporation, Santa Monica, California, R-M=3518-PR, 1963. · Zbl 0154.45303
[9] Robert J. Aumann and Michael Maschler, The bargaining set for cooperative games, Advances in Game Theory, Princeton Univ. Press, Princeton, N.J., 1964, pp. 443 – 476. · Zbl 0132.14003
[10] L. S. Shapley, A value for \?-person games, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 307 – 317. · Zbl 0050.14404
[11] M. Davis and M. Maschler, The kernel of a cooperative game, Econometric Research Program R-M 58, Princeton University, Princeton, N. J., 1963. · Zbl 0139.13802
[12] G. Debreu and H. Scarf, A limit theorem on the core of an economy, International Economic Review, 4 (1963), 235-246. · Zbl 0122.37702
[13] Robert J. Aumann, Markets with a continuum of traders, Econometrica 32 (1964), 39 – 50. · Zbl 0137.39003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.